# SDR CALA2025110610958

- Difficulty date: November 1, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757224
- Aircraft serial: 27567
- Aircraft time: 98,445 hours, 21,589 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N407617
- Condition: Cracked
- Location: Zone 500 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, SLAT NR 2, INNER SURFACE, ABOVE OTBD TRACK, CLOSE TO WS 675, SKIN HAS A CRACK.  REMOVED AND REPLACED THE INNER SKIN  IAW SRM 51-40-02-0G-0. REINSTALLED THE NR 2 SLAT IAW AMM 27-81-02-024-001, & 27-81-02 424-021.
